# SDR COM11946

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 7333 · Fuel Flow Sensor
- Part: O-Ring
- Part number: M259884908
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RIGHT ENGINE.  REPLACED O-RING ON FUEL FLOW TRANSMITTER.
